# SDR N3XR202510290001

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N224
- Aircraft time: 2,465 hours
- Engine: Austro E4
- Engine time: 1,439 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Condition: Failed
- Location: Zone 600
- Component: Actuator
- Component part number: E4A41120000
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER ON RIGHT ENGINEDURING FLIGHT AND WOULD NOT EXCEED ABOVE 40%. THE TURBO ACTUATOR FAILED.
